# SDR ASAA2018111327032

- Difficulty date: November 13, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR STRUCTURE INTERCOSTAL HAS CRACKS BETWEEN BS 311 AND BS 327 RBL 31 AS MARK. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN INTERCOSTAL, PART 141A5410-12 AT STA 312 - STA 328, RBL 31.60, WL 208.1 IAW DRAWING 141A5400 REV - SHEET 39.
